# SDR AWXA0001961

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737317
- Aircraft serial: 23684
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 695.5 Str 4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Upper fuselage skin at B/S 695.5 StR 4L damaged by hail.C: Removed damage, fabricated repair parts and installed per AWA Er 03-5331-01187-JS5
